I have been experiencing vertigo for a couple of weeks. I went to the ER last Saturday and was diagnosed with Labyrinthitis. Along with the vertigo I have been experiencing ringing in the ears, horrible fatigue, on and off low-grade fever (just started today), headaches everyday (some days really bad, some days they are mild), nausea and vomiting. A weird thing I've also been experiencing that doesn't fit with any of the above symptoms is I've had some blurriness in just my left eye. I only have the ringing in my left ear. I haven't experienced any hearing loss (that I know of). I was told that since Labyrinthitis is caused by a virus that I will just have to ride it out. I was given prescriptions for Antivert and Phenergan. I've been taking the Antivert every 4 hours, as prescribed, and all I really notice that it does is make me even more tired. I don't notice a whole lot of change with the dizziness.
I have an appt. with an ENT tomorrow. But in the meantime I thought I would post on here and see if anyone else has had these similar symptoms, or has had Labyrinthitis. How long can I expect this to last? I've read "days to weeks".
Just an update.
I had to go to the ER tonight because I passed out and bumped my head on the kitchen floor. I had a terrible headache and a huge knot on my head. The doctor did a cat scan and said there was no bleeding, brusing or swelling, which is good. I was given a shot of Demerol for the pain, which helped a bit. I was told to take it easy for the next 3 days and to defintely go to my appt. with the ENT tomorrow (today now).
This is just so frustrating. I want this to go away so badly.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.